RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zhuravlev, Vladimir Georgievich

Statistics Math-Net.Ru
Total publications: 70
Scientific articles: 67
Presentations: 1

Number of views:
This page:2736
Abstract pages:12871
Full texts:3961
References:1232
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person8781
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192575

Publications in Math-Net.Ru
2019
1. V. G. Zhuravlev, “Local algorithm for constructing the derived tilings of two-dimensional torus”, Zap. Nauchn. Sem. POMI, 479 (2019),  85–120  mathnet
2. V. G. Zhuravlev, “The best approximation of algebraic numbers by multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 479 (2019),  52–84  mathnet
3. V. G. Zhuravlev, “Dual Diophantine systems of linear inequalities”, Zap. Nauchn. Sem. POMI, 479 (2019),  23–51  mathnet
2018
4. V. G. Zhuravlev, “Unimodular invariance of karyon decompositions of algebraic numbers in multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 469 (2018),  96–137  mathnet  mathscinet; J. Math. Sci. (N. Y.), 242:4 (2019), 531–559  scopus
5. V. G. Zhuravlev, “The unimodularity of the induced toric tilings”, Zap. Nauchn. Sem. POMI, 469 (2018),  64–95  mathnet  mathscinet; J. Math. Sci. (N. Y.), 242:4 (2019), 509–530  scopus
6. V. G. Zhuravlev, “The karyon algorithm for decomposition into multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 469 (2018),  32–63  mathnet  mathscinet; J. Math. Sci. (N. Y.), 242:4 (2019), 487–508  scopus
2017
7. V. G. Zhuravlev, “Simplex–karyon algorithm of multidimensional continued fraction expansion”, Tr. Mat. Inst. Steklova, 299 (2017),  283–303  mathnet  elib; Proc. Steklov Inst. Math., 299 (2017), 268–287  isi  scopus
8. V. G. Zhuravlev, “Local Pisot matricies and mutual approximations of algebraic numbers”, Zap. Nauchn. Sem. POMI, 458 (2017),  104–134  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 659–679
9. V. G. Zhuravlev, “Fractional-linear invariance of the symplex-module algorithm for decomposition in multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 458 (2017),  77–103  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 640–658
10. V. G. Zhuravlev, “Fractional-linear invariance of multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 458 (2017),  42–76  mathnet; J. Math. Sci. (N. Y.), 234:5 (2018), 616–639
2016
11. V. G. Zhuravlev, “Induced bounded remainder sets”, Algebra i Analiz, 28:5 (2016),  171–194  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:5 (2017), 671–688  isi  scopus
12. V. G. Zhuravlev, “Symmetrization of bounded remainder sets”, Algebra i Analiz, 28:4 (2016),  80–101  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:4 (2017), 491–506  isi  scopus
13. V. G. Zhuravlev, “Periodic karyon expansions of cubic irrationals in continued fractions”, Sovrem. Probl. Mat., 23 (2016),  43–68  mathnet  elib; Proc. Steklov Inst. Math., 296, suppl. 2 (2017), 36–60  isi  scopus
14. V. G. Zhuravlev, “Karyon expansions of Pisot numbers in multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 449 (2016),  168–195  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 950–968  scopus
15. V. G. Zhuravlev, “Simplex-module algorithm for expansion of algebraic numbers in multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 449 (2016),  130–167  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 924–949  scopus
16. V. G. Zhuravlev, “Periodic karyon expansions of algebraic units in multidimensional continued fractions”, Zap. Nauchn. Sem. POMI, 449 (2016),  84–129  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 893–923  scopus
17. V. G. Zhuravlev, “Bounded remainder sets”, Zap. Nauchn. Sem. POMI, 445 (2016),  93–174  mathnet  mathscinet; J. Math. Sci. (N. Y.), 222:5 (2017), 585–640  scopus
18. V. G. Zhuravlev, “Differentiation of induced toric tilings and multi-dimensional approximations of algebraic numbers”, Zap. Nauchn. Sem. POMI, 445 (2016),  33–92  mathnet  mathscinet; J. Math. Sci. (N. Y.), 222:5 (2017), 544–584  scopus
2015
19. V. G. Zhuravlev, “Bounded remainder sets with respect to toric exchange transformations”, Algebra i Analiz, 27:2 (2015),  96–131  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:2 (2016), 245–271  isi  scopus
20. V. G. Zuravlev, “Multi-colour bounded remainder sets”, Chebyshevskii Sb., 16:2 (2015),  93–116  mathnet  elib
21. V. G. Zhuravlev, “Multi-colour dynamical tilings of tori into bounded remainder sets”, Izv. RAN. Ser. Mat., 79:5 (2015),  65–102  mathnet  mathscinet  elib; Izv. Math., 79:5 (2015), 919–954  isi  scopus
22. V. G. Zhuravlev, “Dividing toric tilings and bounded remainder sets”, Zap. Nauchn. Sem. POMI, 440 (2015),  99–122  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 65–80  scopus
23. V. G. Zhuravlev, “Two-dimension approximations by the method of dividing toric tilings”, Zap. Nauchn. Sem. POMI, 440 (2015),  81–98  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 54–64  scopus
2014
24. V. G. Zhuravlev, “Imbedding of circular orbits and the distribution of fractional parts”, Algebra i Analiz, 26:6 (2014),  29–68  mathnet  mathscinet  elib; St. Petersburg Math. J., 26:6 (2015), 881–909  isi  elib  scopus
25. V. G. Zhuravlev, “Bounded remainder sets on the double covering of the Klein bottle”, Zap. Nauchn. Sem. POMI, 429 (2014),  82–105  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 857–873  scopus
2012
26. V. G. Zhuravlev, “Moduli of toric tilings into bounded remainder sets and balanced words”, Algebra i Analiz, 24:4 (2012),  97–136  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:4 (2013), 601–629  isi  elib  scopus
27. V. G. Zhuravlev, “Multi-dimensional Hecke theorem on the distribution of fractional parts”, Algebra i Analiz, 24:1 (2012),  95–130  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:1 (2013), 71–97  isi  elib  scopus
28. V. G. Zhuravlev, “Bounded Remainder Polyhedra”, Sovrem. Probl. Mat., 16 (2012),  82–102  mathnet  zmath  elib; Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S71–S90  isi  scopus
2011
29. V. G. Zhuravlev, “The Hecke theorem: Form and Idea”, Chebyshevskii Sb., 12:1 (2011),  79–92  mathnet  mathscinet
30. V. G. Zhuravlev, “Exchanged toric developments and bounded remainder sets”, Zap. Nauchn. Sem. POMI, 392 (2011),  95–145  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 716–745  scopus
2010
31. V. G. Zhuravlev, “Parametrization of a two-dimensional quasiperiodic Rauzy tiling”, Algebra i Analiz, 22:4 (2010),  21–56  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:4 (2011), 529–555  isi  scopus
32. V. G. Zhuravlev, “Geometrization of Hecke's theorem”, Chebyshevskii Sb., 11:1 (2010),  126–144  mathnet  mathscinet
33. V. G. Zhuravlev, “Hyperbolas over two-dimensional Fibonacci quasilattices”, Fundam. Prikl. Mat., 16:6 (2010),  45–62  mathnet  mathscinet  elib; J. Math. Sci., 182:4 (2012), 472–483  scopus
34. V. G. Zhuravlev, “One-dimensional Fibonacci tilings and induced two-colour rotations of the circle”, Izv. RAN. Ser. Mat., 74:2 (2010),  65–108  mathnet  mathscinet  zmath  elib; Izv. Math., 74:2 (2010), 281–323  isi  elib  scopus
2009
35. V. G. Zhuravlev, “Two-colour rotations of the unit circle”, Izv. RAN. Ser. Mat., 73:1 (2009),  79–120  mathnet  mathscinet  zmath  elib; Izv. Math., 73:1 (2009), 79–120  isi  elib  scopus
36. V. V. Krasil'shchikov, A. V. Shutov, V. G. Zhuravlev, “One-dimensional quasiperiodic tilings admitting progressions enclosure”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 7,  3–9  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:7 (2009), 1–6
2008
37. V. G. Zhuravlev, “Even Fibonacci numbers: the binary additive problem, the distribution over progressions, and the spectrum”, Algebra i Analiz, 20:3 (2008),  18–46  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 20:3 (2009), 339–360  isi
2007
38. V. G. Zhuravlev, “One-dimensional Fibonacci quasilattices and their application to the Euclidean algorithm and Diophantine equations”, Algebra i Analiz, 19:3 (2007),  151–182  mathnet  mathscinet  zmath; St. Petersburg Math. J., 19:3 (2008), 431–454  isi
39. V. G. Zhuravlev, “The arithmetic of two-color rotations of the circle”, Chebyshevskii Sb., 8:2 (2007),  56–72  mathnet  mathscinet  zmath
40. V. G. Zhuravlev, “One-dimensional Fibonacci tilings”, Izv. RAN. Ser. Mat., 71:2 (2007),  89–122  mathnet  mathscinet  zmath  elib; Izv. Math., 71:2 (2007), 307–340  isi  elib  scopus
41. V. G. Zhuravlev, “The Pell equation over the $\circ$-Fibonacci ring”, Zap. Nauchn. Sem. POMI, 350 (2007),  139–159  mathnet; J. Math. Sci. (N. Y.), 150:3 (2008), 2084–2095  scopus
42. V. G. Zhuravlev, “The attraction domain for the attractor of a two-color circle rotation”, Zap. Nauchn. Sem. POMI, 350 (2007),  89–138  mathnet  elib; J. Math. Sci. (N. Y.), 150:3 (2008), 2056–2083  elib  scopus
2006
43. V. G. Zhuravlev, “Sums of squares over the Fibonacci $\circ$-ring”, Zap. Nauchn. Sem. POMI, 337 (2006),  165–190  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:3 (2007), 3108–3123  scopus
2005
44. V. G. Zhuravlev, “Rauzy tilings and bounded remainder sets on the torus”, Zap. Nauchn. Sem. POMI, 322 (2005),  83–106  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:2 (2006), 4658–4672  scopus
2002
45. V. G. Zhuravlev, “Growth of random tilings of graphs: between crystal and chaos”, Algebra i Analiz, 14:6 (2002),  129–168  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:6 (2003), 985–1015
2001
46. V. G. Zhuravlev, “Self-similar growth of periodic partitions and graphs”, Algebra i Analiz, 13:2 (2001),  69–92  mathnet  mathscinet  zmath; St. Petersburg Math. J., 13:2 (2002), 201–220
47. V. G. Zhuravlev, “Deformations of quadratic Diophantine systems”, Izv. RAN. Ser. Mat., 65:6 (2001),  15–56  mathnet  mathscinet  zmath; Izv. Math., 65:6 (2001), 1085–1126  scopus
48. V. G. Zhuravlev, A. A. Yudin, “Random walks on plane crystallographic groups”, Zap. Nauchn. Sem. POMI, 276 (2001),  204–218  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4852–4860
1999
49. V. G. Zhuravlev, “Primitive embeddings into local lattices of prime determinant”, Algebra i Analiz, 11:1 (1999),  87–117  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:1 (2000), 67–90
50. V. G. Zhuravlev, “Embedding $p$-elementary lattices”, Izv. RAN. Ser. Mat., 63:1 (1999),  77–106  mathnet  mathscinet  zmath; Izv. Math., 63:1 (1999), 73–102  isi  scopus
1997
51. V. G. Zhuravlev, “Orbits of representations of numbers by local quadratic forms”, Tr. Mat. Inst. Steklova, 218 (1997),  151–164  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 218 (1997), 146–159
1996
52. V. G. Zhuravlev, “Representation of a form by a genus of quadratic forms”, Algebra i Analiz, 8:1 (1996),  21–112  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:1 (1997), 15–84
1995
53. V. G. Zhuravlev, “Multiplicative arithmetic of theta-series of odd quadratic forms”, Izv. RAN. Ser. Mat., 59:3 (1995),  77–140  mathnet  mathscinet  zmath; Izv. Math., 59:3 (1995), 517–578  isi
1994
54. V. G. Zhuravlev, “Spherical theta-series and Hecke operators”, Trudy Mat. Inst. Steklov., 207 (1994),  93–122  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 207 (1995), 87–110
55. V. G. Zhuravlev, “Euler decompositions for theta-series of even quadratic forms”, Zap. Nauchn. Sem. POMI, 212 (1994),  97–113  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 750–761
1993
56. V. G. Zhuravlev, “Generalized Eichler–Brandt matrices, Hecke operators, and vector-valued theta series”, Algebra i Analiz, 5:3 (1993),  143–178  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:3 (1994), 545–576
1991
57. V. G. Zuravlev, “A correspondence between theta series of ternary and quasiternary quadratic forms”, Zap. Nauchn. Sem. LOMI, 196 (1991),  61–82  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2097–2111
1990
58. V. G. Zuravlev, “Local duality for Hecke operators for symplectic and orthogonal groups”, Zap. Nauchn. Sem. LOMI, 185 (1990),  37–59  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1159–1173
1989
59. V. G. Zhuravlev, “The trace of Hecke operators of quaternion quadratic spaces”, Algebra i Analiz, 1:6 (1989),  149–166  mathnet  mathscinet  zmath; Leningrad Math. J., 1:6 (1990), 1459–1478
1986
60. V. G. Zhuravlev, “Explicit duality formulas for symplectic and orthogonal Hecke operators on theta-series of positive quadratic forms”, Mat. Sb. (N.S.), 130(172):3(7) (1986),  413–430  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:2 (1987), 417–434
1984
61. V. G. Zhuravlev, “Euler expansions of theta transforms of Siegel modular forms of half-integral weight and their analytic properties”, Mat. Sb. (N.S.), 123(165):2 (1984),  174–194  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 169–190
1983
62. V. G. Zhuravlev, “Hecke rings for a covering of the symplectic group”, Mat. Sb. (N.S.), 121(163):3(7) (1983),  381–402  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 379–399
1982
63. V. G. Zhuravlev, “Euler products for Hilbert–Siegel modular forms of genus $2$”, Mat. Sb. (N.S.), 117(159):4 (1982),  449–468  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:4 (1983), 439–460
1980
64. V. G. Zhuravlev, “Hecke operators of the symplectic group of degree two over a real field”, Zap. Nauchn. Sem. LOMI, 100 (1980),  48–58  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1652–1659
1978
65. V. G. Zhuravlev, “Zeros on the critical line of Dirichlet series associated with Hilbert modular forms”, Zap. Nauchn. Sem. LOMI, 76 (1978),  89–123  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 350–373
66. V. G. Zhuravlev, “Zeros of the Dirichlet $L$-functions on short segments of the critical line”, Zap. Nauchn. Sem. LOMI, 76 (1978),  72–88  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 339–350
1976
67. V. G. Zhuravlev, “The zeros of a Dirichlet $L$ function on the critical line”, Mat. Zametki, 19:4 (1976),  561–570  mathnet  mathscinet  zmath; Math. Notes, 19:4 (1976), 341–346

2017
68. A. V. Shutov, V. G. Zhuravlev, A. S. Balci, M. B. Khripunova, “Boris Veniaminovich Levin. On his 90th anniversary”, Chebyshevskii Sb., 18:2 (2017),  315–330  mathnet  elib
2009
69. M. B. Khripunova, V. G. Zhuravlev, A. A. Zhukova, E. P. Davletyarova, “Aleksandr Aleksandrovich Yudin”, Chebyshevskii Sb., 10:1 (2009),  109–113  mathnet  mathscinet
2003
70. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Uspekhi Mat. Nauk, 58:4(352) (2003),  135–138  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:4 (2003), 773–776  isi

Presentations in Math-Net.Ru
1. Simplex-modular algorithm for the decomposition of algebraic numbers into multidimensional continued fractions
V. G. Zhuravlev
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 23, 2017 15:25   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020